Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

   
Remote Access
Green Open Access
Transactions of the American Mathematical Society
Transactions of the American Mathematical Society
ISSN 1088-6850(online) ISSN 0002-9947(print)

Contents of Volume 52, Number 2

All articles in this issue are freely accessible.
View front matter and back matter from the print issue of this journal View front and back matter from the print issue
Analytic extension by Hausdorff methods
Ralph Palmer Agnew.
Trans. Amer. Math. Soc. 52 (1942), 217-237
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0007068
The spectrum of linear transformations
Edgar R. Lorch.
Trans. Amer. Math. Soc. 52 (1942), 238-248
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0008121
On the oscillation of the derivatives of a periodic function
George Pólya and Norbert Wiener.
Trans. Amer. Math. Soc. 52 (1942), 249-256
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0007169
Structure of linear sets
Ernst Snapper.
Trans. Amer. Math. Soc. 52 (1942), 257-264
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0006605
On a generalization of the problem of quasi-analyticity
S. Mandelbrojt and F. E. Ulrich.
Trans. Amer. Math. Soc. 52 (1942), 265-282
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0007015
A unified theory of projective spaces and finite abelian groups
Reinhold Baer.
Trans. Amer. Math. Soc. 52 (1942), 283-343
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0007252
Sufficient conditions for a weak relative minimum in the problem of Bolza
E. J. McShane.
Trans. Amer. Math. Soc. 52 (1942), 344-379
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0006828


Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia